Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1941, Issue 8, Pages 100–106 (Mi umn8818)  

Surveys and Translations
Series of papers on partial differential equations of the elliptic type

On the analyticity of the solutions of elliptic differential equations

H. Lewy


Full text: PDF file (790 kB)

Citation: H. Lewy, “On the analyticity of the solutions of elliptic differential equations”, Uspekhi Mat. Nauk, 1941, no. 8, 100–106

Citation in format AMSBIB
\Bibitem{Lew41}
\by H.~Lewy
\paper On the analyticity of the solutions of elliptic differential equations
\jour Uspekhi Mat. Nauk
\yr 1941
\issue 8
\pages 100--106
\mathnet{http://mi.mathnet.ru/umn8818}


Linking options:
  • http://mi.mathnet.ru/eng/umn8818
  • http://mi.mathnet.ru/eng/umn/y1941/i8/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:254
    Full text:153
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022